# SDR AMTA200600486

- Difficulty date: August 3, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL QTY INDICATOR FLUCTUATED +/- 300 LBS IN FLIGHT.  SUMPED NR 2 FUEL TANK IAW MM.  PERFORMED FIM.  FQIS BITE CHECK.  NO FAULTS NOTED.  GROUND TEST PASSED.  (K)
